Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Water accumulation in right lung. Medication not working. Water color pink. Sign of lung cancer?

Hi, In the right lung of my brother water is accumulated. Doctor (lung Specialist) gave him medication it did not work meaning did not reduce the water. The doctor took out some of the water and the color of the water is kind of pink. The doctor could not diagnose and told him to go to India for treatment. His heart and blood exam is Okay. Could you please tell me there is no sign of lung cancer . Thank You,
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
age of your brother should be mentioned. is there any history of tuberculosis? pleural fluid ( water at lung) examination report to be given also. most common diagnosis tuberculosis. Color is difficult to interpret, cell count and other biochemical studies of pleural fluid will be helpful. You should also have supplied ADA report from pleural fluid. Please consult your doctor.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor